Journal of Integral Equations and Applications

Electromagnetic Scattering from an Orthotropic Medium

Roland Potthast

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 11, Number 2 (1999), 197-215.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1181074315

Digital Object Identifier
doi:10.1216/jiea/1181074315

Mathematical Reviews number (MathSciNet)
MR1689287

Zentralblatt MATH identifier
0980.78004

Citation

Potthast, Roland. Electromagnetic Scattering from an Orthotropic Medium. J. Integral Equations Applications 11 (1999), no. 2, 197--215. doi:10.1216/jiea/1181074315. https://projecteuclid.org/euclid.jiea/1181074315


Export citation

References

  • D. Colton and C. Erbe, Spectral theory for the magnetic far field operator in an orthotropic medium, in Nonlinear problems in applied mathematics (T.S. Angell, et al., eds.), SIAM Publications, Philadelphia, 1996, 96-103.
  • D. Colton and R. Kress, Integral equation methods in scattering theory, Wiley-Interscience Publications, New York, 1983.
  • --------, Inverse acoustic and electromagnetic scattering theory, Springer-Verlag, Berlin, 1992.
  • D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, New York, 1977.
  • L. Hörmander, The analysis of linear partial differential operators, III, Springer Verlag, New York, 1985.
  • A. Kirsch, The domain derivative and two applications in inverse scattering theory, Inverse Problems 9 (1993), 601-615.
  • R. Kress, Linear integral equations, Springer, Berlin, 1989.
  • S.G. Michlin and S. Prößdorf, Singular integral equations, Akademie Verlag, Berlin, 1986.
  • R. Potthast, Fréchet differentiability of boundary integral operators in inverse acoustic scattering, Inverse Problems 10 (1994), 431-447.
  • --------, Domain derivatives in electromagnetic scattering, Math. Meth. Appl. Sci. 19 (1996), 1157-1175.